# SDR SWAA2022072729653

- Difficulty date: July 15, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM GENERATED TO CAPTURE CORROSION MEASUREMENT TABLE FOR NR CORROSION**AFT CARGO DOOR CUTOUT SHIELD JUST AFT OF CARGO DOOR CUTOUT; CORRODED. STA 847-867; WL-156; BL-33 [TTG8Q00D7SJM] / [01] CHART WAS GENERATED AND FILLED OUT FOR ITEM TTG8Q00D7SJM;[02] VERIFIED STEP 1.
